Jump to content

Search the Community

Showing results for tags 'up-dose'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello all, I am writing as a supporter for my son Ben, who has been on citalopram since 2011. He has had some success, if not easy, at tapering and had been on 20mg since the end of 2016. In May last year, he started tapering 10% every 5 weeks, until Sept when he had reached approx. 13.3mg. All ok during the taper, but in December he started feeling off, and down. Fast forward to Feb, he was feeling quite a bit worse, with unwanted thoughts popping up. By the beginning of March, which coincided with having Covid, he had developed very upsetting intrusive thoughts, which are now almost constant. He is struggling at work, as the thoughts now involve workmates, or anyone at all it seems, but happier to be there than at home. Very tearful, loss of appetite, panic attacks, avoiding friends in case it triggers more thoughts. Has lost interest in all the things he usually loves, and very difficult to encourage any positive behaviours, although he has started meditating/mindfulness and does get out and walks... He never had any OCD type compulsions/intrusive thoughts prior to going on the meds, so we assume it is related to the taper. Going for a full blood test tomorrow to see if anything significant. Was diagnosed with Gilberts syndrome, 8-10 years ago, if that has any bearing on his taper..? The question please is - should he go back up to his 20mg (or less..) as he is keen to do, or try to wait it out; he knows it will not be a quick fix.b Is it possible that doing so could make things worse - the last thing he/we want are worse symptoms. Any advice please, and thank you! Viv
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy